# SDR DALA1133890688

- Difficulty date: May 7, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 41,513 hours, 18,410 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON CABIN FLOOR SUPPORT BEAM UPPER SURFACE STA 1640 LBL8-RBL8.  FLOOR SUPPORT WAS REPAIRED IAW SRM 53-00-51 FIG 201 REPAIR 3.
